# SDR CALA2014081391963

- Difficulty date: August 8, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 57,387 hours, 23,164 cycles
- Engine: Iae V2522A5
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG UPPER SIDE STAY BUSHING HAS EVIDENCE OF ROTATION.  SEALANT FOUND SPLIT.  REMOVED CORROSION BY OVER SIZING SIDE STAY FITTING LUG & INSTALLING HIGH INTERFERENCE FIT BUSHINGS IAW SRM 57-26-13 PARAGRAPH 5 E FIG 206.  ACID ETCHED & FPI IAW 57-00-0PR8 & NTM 51-80-00PB1.  APPLIED FINAL FINISHING CUTS DIM 4.345.  NO FURTHER INSPECTION REQUIRED.
